# SDR UPS99830857

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LONGERON 35R IS CRACKED AT FS 1050.  CUT OUT DAMAGED AREA AND SPLICED LONGERON IAW DH SK718-251.
